# SDR GTIA2023051937198

- Difficulty date: May 16, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N663NK
- Make and model: Airbus A321-231
- Aircraft serial: 6994
- Aircraft time: 24,434 hours, 10,740 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 & R4 DOOR ASSIST PRESSURE LOW-SVCD L4 & R4 DOOR ASSIST BOTTLES IAW AMM 52-10-00
